# SDR QXEA2015090200449

- Difficulty date: September 2, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 33,733 hours, 35,045 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROPELLER DE-ICE CAUTION ILLUMINATED. DIVERTED AND UNEVENTFUL LANDING. PERFORMED FUNCTIONAL TEST OF PROPELLER DE-ICE SYS IAW AMM TASK 30-61-00-720-801. CAUTION LIGHT DID NOT ILLUMINATE.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
